| Model Number |
MMT-523LNAL |
| Medical Device Problem Codes |
No Display/Image (1183); Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a blank display.Customer stated the battery was changed multiple times, but the issue was not resolved.Customer stated there was a crack on the insulin pump by battery cap issue with battery cap connectivity.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.